MAUDE Adverse Event Report: CANDID CARE CO. CANDID ALIGNER SYSTEMS; ALIGNER SEQUENTIAL

CANDID CARE CO. CANDID ALIGNER SYSTEMS; ALIGNER SEQUENTIAL
Model Number FA-0001
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or conribute to the reported event.This event is being file as an mdr since the patient reported symtoms or physilogical condition related to bone loss.
 
Event or Problem Description
The provider/patient reported the following: the aligners are shifting my teeth in the wrong direction, causing me to have major bone loss.I'm in jeopardy of losing two up to possibly five teeth.Now they are not shifting my teeth in the direction that i wanted in order for me to be able to eventually get a partial.I am very concerned.Had to go for a week and a half without an aligner in due to the severe pain, shifting bone loss and infection that has set up my x-rays from six months ago looked completely different from what they did this week due to the amount of bone loss and pain i have been experiencing because of the aligners.

Brand Name
CANDID ALIGNER SYSTEMS
Common Device Name
ALIGNER SEQUENTIAL
Manufacturer (Section D)
CANDID CARE CO.
1200 chambers road
suite 307
columbus OH 43212
Manufacturer (Section G)
CANDID CARE CO.
1200 chambers road
suite 307
columbus OH 43212
Manufacturer Contact
jim churchill
1200 chambers road
suite 307
columbus, OH 43212
8442956915
MDR Report Key23662766
Report Number3015179606-2025-00022
Device Sequence Number10231633
Product Code NXC
UDI-Device Identifier00850004223567
UDI-Public00850004223567
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K190948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberFA-0001
Device Catalogue NumberFGS-2002
Device Lot NumberN/A
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age61 YR
Patient SexFemale